# SDR AALA20091014JFK02

- Difficulty date: October 13, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 63,090 hours, 22,018 cycles
- Engine: Rroyce RB211535E4
- Engine time: 9,918 hours
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE FAILED AT 1500 FEET ON FINAL APPROACH.  ENGINE FLAMED OUT.  DID RESTART BUT ENGINE GAS TEMPERATURE WAS CLIMBING, SO ELECTED TO SHUT DOWN ENGINE.  LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME LESS THAN ONE MINUTE.  REPLACED FUEL FLOW GOVERNOR.
